# SDR CAL960013

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E E Bay Cutout
- Part time: 65,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION IN E AND E BAY CUTOUT SKIN AT STR 27R.  DOUBLERS WERE INSTALLED IAW ECRA 5330-02350.  (X)
